# SDR SWAA2022060614161

- Difficulty date: May 31, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 35,128 hours, 20,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Af Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP / [01] REMOVED AND REPLACED AFT STA. MEGAPHONE BATTERIES PER AMM 25-64-00.
